Aarhus University Seal / Aarhus Universitets segl

Strong diamagnetism for the ball in three dimensions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
In this paper we give a detailed asymptotic formula for the lowest eigenvalue of the magnetic Neumann Schrödinger operator in the ball in three dimensions with constant magnetic field, as the strength of the magnetic field tends to infinity. This asymptotic formula is used to prove that the eigenvalue is monotonically increasing for large values of the magnetic field.
Original languageEnglish
JournalAsymptotic Analysis
Pages (from-to)77-123
Number of pages47
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 37321743